# SDR DALA2021072304172

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 46,669 hours, 22,289 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Failed
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 R1 DOOR AFT FLOOR FITTING TO GIRT BAR, FAILED. CORRECTIVE ACTION: REPLACED GIRT BAR. (LP 1883134)
